# SDR SWAA2023020800066

- Difficulty date: February 6, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 44,333 hours, 27,056 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FLOOR OF AFT CARGO BIN<[01] FLOOR PANEL JUST FWD OF CARGO DOOR HAS 9? TEAR; 6? AFT OF FWD EDGE. PERFORMED PERMANENT REPAIR IAWMM 25-52-01.
